# SDR UHLA2013083000409

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 24,179 hours, 13,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMED INDICATION NOT CENTERED IN WINDOW WHEN ENGAGED.  ADJUSTED L1 DOOR ARMED/DISARMED INDICATOR IAW AMM 52-11-00.
